Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 65 of 111 found articles
 
 
  On acyclicity of games with cycles
 
 
Title: On acyclicity of games with cycles
Author: Andersson, Daniel
Gurvich, Vladimir
Hansen, Thomas Dueholm
Appeared in: Discrete applied mathematics
Paging: Volume 158 (2010) nr. 10 pages 15 p.
Year: 2010
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 65 of 111 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands